MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY ZMX WITH ISOLIBRIUM; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PROCUITY ZMX WITH ISOLIBRIUM; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 3009PX-ZMX-600
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 43 malfunction events(s), where it was reported the devices experienced unintended direction of the zoom.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.42 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
In accordance with the ¿final guidance on medical device reporting for manufacturers¿ issued on november 7, 2016, stryker medical will no longer report the hazard of un-commanded (¿phantom¿) motion of the electronic bed positioning functions (not for zoom) for our bed lines (product code fnl), as this hazard has not caused or contributed to any serious injuries in at least two years.The last serious adverse event manufacturer report #0001831750-2018-01101 was originally submitted on october 18th, 2018.While no new mdrs will be generated for this hazard moving forward, additional supplemental records may be submitted for past reported events if new information becomes available.Should a new serious adverse event occur attributed to this hazard, mdr reporting will resume.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The 42 devices that were pending was found after communication with the account that the customer was frustrated with the amount of time they need to wait to push the devices after putting them in the neutral brake/drive position.Additionally, the customer was dissatisfied with the battery life of the devices.These are both customer preference issues and there are no malfunctions with the devices.
 
Event or Problem Description
This report now summarizes 1 malfunction event(s), instead of 43.

Brand Name
PROCUITY ZMX WITH ISOLIBRIUM
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22578957
Report Number0001831750-2025-99126
Device Sequence Number13098250
Product Code FNL
UDI-Device Identifier07613327541328
UDI-Public7613327541328
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3009PX-ZMX-600
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/01/2025
07/01/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/01/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown